Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
Ravi P. Agarwal, Józef Banaś, Kamil Banaś, Donal O'Regan "Solvability of a quadratic Hammerstein integral equation in the class of functions having limits at infinity," Journal of Integral Equations and Applications, J. Integral Equations Applications 23(2), 157-181, (SUMMER 2011)